MathSciNet Relay Station
MathSciNet bibliographic data
MR2571282 34C25 (92D25 92D40)
Hu, Daowei; Zhang, Zhengqiu Four positive periodic solutions to a Lotka-Volterra cooperative system with harvesting terms. Nonlinear Anal. Real World Appl. 11 (2010), no. 2, 1115–1121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement